TITLE

Semi-linear wave equations with effective damping

AUTHOR(S)
D'Abbicco, Marcello; Lucente, Sandra; Reissig, Michael
PUB. DATE
May 2013
SOURCE
Chinese Annals of Mathematics;May2013, Vol. 34 Issue 3, p345
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The authors study the Cauchy problem for the semi-linear damped wave equation in any space dimension n ≥ 1. It is assumed that the time-dependent damping term b( t) > 0 is effective, and in particular tb( t) → ∞ as t → ∞. The global existence of small energy data solutions for | f( u)| ≈ | u| in the supercritical case of $$p > \tfrac{2} {n}$$ and $$p \leqslant \tfrac{n} {{n - 2}}$$ for n ≥ 3 is proved.
ACCESSION #
87446863

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics